Representation Theorems for Parabolic Systems

Chabrowski J. (1982) Representation Theorems for Parabolic Systems. Journal of the Australian Mathematical Society, 32 2: 246-288. doi:10.1017/S1446788700024587


Author Chabrowski J.
Title Representation Theorems for Parabolic Systems
Journal name Journal of the Australian Mathematical Society   Check publisher's open access policy
ISSN 1446-8107
Publication date 1982
Sub-type Article (original research)
DOI 10.1017/S1446788700024587
Volume 32
Issue 2
Start page 246
End page 288
Total pages 43
Subject 2600 Mathematics
Abstract The aim of this article is to review the progress made in the last few years in the representation theory of solutions of parabolic systems in the sense of Petrowskii.
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 1 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 09 Aug 2016, 02:23:16 EST by System User